# SDR A6WA201140950

- Difficulty date: October 6, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 22,173 hours, 20,837 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE CHAFED 3 PLACES BLENDED AND SMOOTHED CHAFING WO IAW REO601R-57-52-004.
